# SDR AU960153

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont TSIO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 787699
- Condition: Loose
- Location: Propeller Assy S
- Component: Mcauly, 3AF32C87N
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE LOOSE - BLADE COULD BE ROTATED ABOUT 50.8MM (2IN)FROM FINE PITCH TO FEATHER - INVESTIGATION FOUND BLADE ACTUATING PIN FAILURE IN AREA ABOVE THREAD - MENTION WAS ALSO MADE OF  FINDING FLAKES OF CHROME PLATING AND EVIDENCE OF SCUFFING
